advertisement
Question
Posted by: Al | 2010-02-04

Mirena

Good morning Doc,
I had my Mirena removed on 13 January, after 3 and a half years. I was ovulating at the time that it was removed and expected to have my period about 2 weeks after that. I still haven' t started my period. Why? Is it normal? We want to fall pregnant as soon as possible.
Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Mirena thins the womb lining and so it may take a month or two to get your period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-02-07

The Mirena thins the womb lining and so it may take a month or two to get your period.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement